MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1612AR
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Emotional Changes (1831); Pain (1994); Hernia (2240); Discomfort (2330); Injury (2348); No Code Available (3191); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The preoperative was bilateral inguinal hernia and the postoperative diagnosis was left direct inguinal hernia and right indirect inguinal hernia.The patient underwent a diagnostic laparoscopy and laparoscopic inguinal hernia repair with mesh utilizing tep approach.The patient experienced revision/removal surgery and hernia recurrence.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced adhesions, mesh shrinkage/contracture, failure of mesh, hernia recurrence, mental pain, pain, suffering, device defective, disability, impairment, loss of enjoyment of life, and loss of care/comfort/consortium.Post-operative patient treatment included revision surgery, medication, partial mesh removal, and hernia repair with new meshes.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of an bilateral inguinal hernia.It was reported that after implant, the patient experienced adhesions, mesh shrinkage/contracture, failure of mesh, hernia recurrence, mental pain, pain, suffering, device defective, disability, impairment, loss of enjoyment of life, <(>&<)> mesh rolled upon itself.Post-operative patient treatment included revision surgery, medication, partial mesh removal, hernia repair with new meshes, hospitalization, iv pain medication, <(>&<)> mesh revision.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key6877040
Report Number9615742-2017-05290
Device Sequence Number1312155
Product Code FTL
UDI-Device Identifier10884521179967
UDI-Public10884521179967
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberTECT1612AR
Device Catalogue NumberTECT1612AR
Device Lot NumberSNI0942X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer04/24/2024
12/18/2024
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date04/29/2024
01/15/2025
Date Device Manufactured10/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORBATACK TACKERS
Outcome Attributed to Adverse Event Disability; Hospitalization; Other; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight86 KG
Patient RaceWhite